# SDR AWXA200401158

- Difficulty date: September 14, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267933
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, 4 EACH 3/8 INCH CRACKS WERE FOUND IN NR 4 SLAT LOWER SKIN BETWEEN SLAT STA 42 - 78.  MAINTENANCE CUTOUT DAMAGE IN NR 4 SLAT LOWER SKIN; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01, FIG 206.
